# SDR TSAA9952275

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD FRAME SUSPECT 3 CRACKS RADIATING FROM BOLT HOLE IN CENTER OF FORWARD FRAME.  REPAIRED IAW ECO 2971.  AIRCRAFT RETURNED TO SERVICE.  TAT:  30,874.2 HOURS.  TAC:  38,783.  (X)
